# SDR AALA202504015365

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 40,003 hours, 17,214 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR BINDS AND IS DIFFICULT TO OPEN AND CLOSE. PERFORMED LAVATORY DOOR HINGE REPAIR. OPERTIONAL CHECK GOOD. PER AARD 25-40-10.
